Existence of Solutions for Wave-Type
Hemivariational Inequalities
with Noncoercive Viscosity Damping
 

Preprint
(2001)

Author(s):  
      
L. Gasiński, gasinski(at)softlab.ii.uj.edu.pl, http://www.ii.uj.edu.pl/~gasinski/
       M. Smołka, smolka(at)ii.uj.edu.pl, http://www.ii.uj.edu.pl/~smolka/

       Jagiellonian University, Institute of Computer Science, Nawojki 11, 30-072 Cracow, Poland

Pages: 16

Abstract: In this paper we prove the existence of solutions for a hyperbolic hemivariational inequality of the form:
   
where B  is a linear elliptic operator and  A  is linear and nonnegative (not necessarily coercive).

Keywords: hemivariational inequalities, Clarke subdifferential, viscosity damping

Available Files:

abstract.tex (1 K)

Published: J. Math. Anal. Appl. 270 (2002) 150-164